# SDR CALA2025121112023

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 33,288 hours, 12,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSELAGE SKIN 4 INCHES FWD OF BS 500I, S23L & 24L.   REPAIRED DAMAGED SKIN FROM BS 500H - 500J, S22L - 25L IAW EC/RA 5330-07667 AND AAR-MIA ESR-WI 2024153-2-13305.
